# SDR Y2PA96029

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Amd FALCON
- Aircraft serial: 57
- System (JASC): 2810 · Fuel Storage
- Part: Nonreturn Valve
- Part number: L84A13603
- Condition: Dirty
- Location: Rt Feeder Tank
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

YIP - FLT 14593 - DURING CLIMB AFTER DEPARTURE AT YIP, FUEL FUMES WERE DETECTED IN THE CABIN BY CREW.  BLEED AIR SOURCES WERE ALTERNATED WITH NO EFFECT.  FUMES SEEMED TO STOP WITH BLEEDS TURNED OFF.  CREW USED OXYGEN DURING THIS TIME.  PRIOR TO LANDING, NR 1 BLEED AS SELECTED ON WITH RETURN OF STRONG FUEL FUMES.  FOUND RIGHT FEEDER TANK PRESSURIZATION CHECK VALVE OFF ITS SEAT.  REMOVED, CLEANED, AND REINSTALLED IN FEEDER.  PERFORMED DECONTAMINATION PROCEDURE IN FALCON 20 MM 28-10-40, PAGES 101 AND 102.  ALSO, PERFORMED OPERATIONAL CHECK OF REAR COMPARTMENT TANK REFUELING IAW 38-20-0, PAGE 502, ITEM 6B WITH NO DEFECTS NOTED AT THIS TIME.  (X)
